Death of a Child

Collective Grief

When the death of a person affects many members in a community, city, country, or across the world, people will experience collective grief.

These are some things that can help people through the experience of collective grief across a community.

Krista – “Mental illness and self medicating”

Krista talks about mental health and self medicating. Krista continues to grieve the death of her son from opioid overdose.

Krista – “Opioids and Mental Illness”

Krista talks about opioids and mental health. Krista continues to grieve the death of her son from opioid overdose.

Krista – “They are not trying to kill themselves”

Krista explains they are not trying to kill themselves. Krista continues to grieve the death of her son from opioid overdose.

Krista – “Being uncomfortable”

Krista talks about taking risks. Krista continues to grieve the death of her son from opioid overdose.

Krista – “Dealing with it”

Krista tells about the differences people have in dealing with it. Krista continues to grieve the death of her son from opioid overdose.

Krista – “Educate yourself”

Krista explains what she thinks is the most important thing to do.Krista continues to grieve the death of her son from opioid overdose.

Krista – “Feel the feelings”

Krista discusses why she thinks it’s important to deal with feelings. Krista continues to grieve the death of her son from opioid overdose.

Krista – “How I dealt with it”

Krista talks about how she dealt with underlying issues. Krista continues to grieve the death of her son from opioid overdose.

Krista – “It’s not your fault”

Krista discusses how people blame themselves. Krista continues to grieve the death of her son from opioid overdose.

Krista – “It feels good to get the anger out”

Krista talks about it feeling good to get the anger out. Krista continues to grieve the death of her son from opioid overdose.

Krista – “Just be there”

Krista explains how being a listening ear can be so helpful. Krista continues to grieve the death of her son from opioid overdose.